A new non-nodulation gene in soybean

Mathews, A., Carroll, B.J. and Gresshoff, P.M. (1989) A new non-nodulation gene in soybean. Journal of Heredity, 80 5: 357-360.

Author Mathews, A.
Carroll, B.J.
Gresshoff, P.M.
Title A new non-nodulation gene in soybean
Journal name Journal of Heredity   Check publisher's open access policy
ISSN 0022-1503
1465-7333
Publication date 1989-09
Sub-type Article (original research)
Volume 80
Issue 5
Start page 357
End page 360
Total pages 4
Place of publication Oxford, United Kingdom
Publisher Oxford University Press
Language eng
Formatted abstract Monogenic nuclear, recessive inheritance was observed in the induced nonnodulation mutants nod49, nod139, and nod772 isolated from the ethyl methanesulphonate mutagenesis of the soybean cv. ‘Bragg’. Complementation tests showed that nod49 and nod772 are allelic to the spontaneous mutation rj1, whereas nod139 is not allelic and represents a separate gene required for nodulation.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Chemistry and Molecular Biosciences
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 28 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 20 Abstract Views  -  Detailed Statistics
Created: Thu, 07 Jul 2011, 09:31:32 EST by System User on behalf of School of Chemistry & Molecular Biosciences